# SDR DALA2022020400735

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,126 hours, 22,061 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 SECTION VI REPAIR TO LH WING UPPER SKIN AT DRAG FITTING ATTACHMENTS REQUIRES SECTION VII PERMANENT REPAIR WITHIN 2,100 FLIGHT CYCLES OR 24 MONTHS (WHICHEVER OCCURS FIRST) PER ERA 583990-14 REV C. CORRECTIVE ACTION: REF ERA 583990-14 REV C. (2106224)
